Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

Hi, i am 30 year old married man. I use Manforce 50gm for extended hours of lovemaking.After taking one tablet, after sometime i feel nausaeating and have to vomit. Also Burning sensation in the chest and abdomen. Can it be possible that i take it within one hour or one & half hour of having dinner. and let me know if it has any side effects also.

Asked by Rahul kumar, 08 May '09 04:09 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (5)

1.

Hi, i am 30 year old married man. I use Manforce 50gm for extended hours of lovemaking.After taking one tablet, after sometime i feel nausaeating and have to vomit. Also Burning sensation in the chest and abdomen. Can it be possible that i take it within one hour or one & half hour of having dinner. and let me know if it has any side effects also.
Answered by KKTYAGI, 30 Mar '13 06:10 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (1)
Your vote on this answer has already been received
2.

Better stop it and go in for Musli plus.
Answered by rajnikant raiyarela, 09 May '09 08:01 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (1)
Your vote on this answer has already been received
3.

They are just chemicals and they are going to harm u after long
sex is between ur ears not between legs
feel relax, leave all tensions, use more forplay and sure u will be enjoy more with out taking this pills
Answered by Ronak, 08 May '09 07:16 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
4.

At 30, you should not take any aphrodites. don't take any tablet etc. specially when it is not suiting you.
Answered by nkpathak, 08 May '09 04:11 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
5.

Better take doctor advice, see instead of taking 50mg you can take 25mg of penagra
Answered by anthony louis, 08 May '09 11:42 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining